# SDR HNAA2019010400004

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 34,756 hours, 30,156 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PDIS 695 52-30 1721522 03JAN19 PHL ASSGN ABORTED TAKEOFF DUE TO BAG DOOR WARNING INDICATION ON EICAS. MX VERIFIED DOOR OPS NORM AND IS CLOSED AND LATCHED. MEL 03JAN19 14:36 PHL C00319 52-3-2 BAGGAGE DOOR WARNING / POSITION WARNING.
